Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Tender Breasts/Weight gain from Mirena?

For about a week or so I had to constantly go pee and when I did it was just a drip or so. My bladder felt full all the time. I was having headaches and my breasts were soo tender and hurt so bad. I finally went to the Dr and found out that I have a Urinary Tract Infection and it was severe and speading to my kidneys. So I got some strong antibiotics. I just had the Mirena inserted 5 weeks ago because I just had weight loss surgery a few months back and needed to have a good birth control because I can not get pregnant for another year. So the doctor still thought I might be pregnant, so I took a pregnancy test and it was negative WHEW.. But my breasts still hurt really bad.. Is that a side effect from the mirena? Also did anyone gain alot of weight while on Mirena? I havent been able to lose weight since I had it inserted, and with my surgery I should have already lost 20 lbs this month...

Answer Question
 
Anonymous

Asked by Anonymous at 5:19 PM on Dec. 18, 2008 in Health

Answers (0)
  • No answers yet
Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.